# SDR SWAA2015121647182

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 44,173 hours, 25,497 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 65C33161
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, FUEL LEAKED RT WING, OTBD OF ENG.  R & R RT WING FUEL SURGE TANK ACCESS DOOR GASKET IAW AMM.
